# SDR REXA200600027

- Difficulty date: February 26, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 7,763 hours, 6,869 cycles
- Engine: Ge CF343B1
- Engine time: 13,015 hours, 11,665 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5022T04P03
- Condition: Deteriorated
- Location: Engine Oil
- Part time: 13,015 hours, 11,665 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON A FERRY FLIGHT FROM DTW TO MEM, THE -SMOKE TOILET- MESSAGE ANNUNCIATED AND THE FLIGHT CREW DETECTED AN OIL SMELL AND VISIBLE SMOKE.  THE AIRCRAFT RETURNED TO DTW WHERE THE PROBLEM WAS DETERMINED TO BE AN ENGINE INTERNAL OIL SEAL LEAK.  OIL CONSUMPTION WAS DEEMED TO BE WITHIN GE MAINTENANCE MANUAL LIMITATIONS.  THE AIRCRAFT THEN DEPARTED DTW, FLEW UNPRESSURIZED, AND LANDED AT TYS FOR ENGINE MAINTENANCE.  MAINTENANCE REMOVED THE ENGINE TO FACILITATE THE REPLACEMENT OF THE NUMBER 3 CARBON SEAL.
